# SDR AALA202204011905

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737
- Aircraft serial: 31176
- Aircraft time: 25,184 hours, 10,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE SIDE EMERGENCY EXIT LIGHT THAT POINTS TO THE FLOOR IS ATTACHED ONLY BY CATERING TAPE. REPLACED EMERGENCY LIGHT HOUSING AT SEAT 33 ABC, OPS CHECK NORMAL PER AMM 33-51-00.
